# SDR DXTA2025062704020

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 5,386 hours, 3,517 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 746810120
- Part serial: 342950893
- Condition: Faulted
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: DURING DESCENT CABIN DOOR AMBER CAME ON PRESSURIZATION WAS FINE. AFTER LANDING PLANE WAS SHUT DOWN AND TURNED BACK ON CABIN DOOR WAS OPENED AND CLOSED AND DOOR WOULD NOT LOCK AND NO FLAGS. REMOVED PCB NC105 AND INSTALLED AS RECEIVED NEW PCB NC105. OPS CHECKS GOOD WITH NO FURTHER DEFECTS NOTED AT THIS TIME. ALL WORK WAS PERFORMED I.A.W. CESSNA 680A MM 52-10-04, 24-60-40, 52-70-10, 52-70-00, 31-59-00 AND 52-10-50 AND IMM 25-10-03.
